Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Quantum cohomology of partial flag manifolds


Author: Anders Skovsted Buch
Journal: Trans. Amer. Math. Soc. 357 (2005), 443-458
MSC (2000): Primary 14N35; Secondary 14M15, 05E15
Published electronically: September 2, 2004
MathSciNet review: 2095617
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give elementary geometric proofs of the structure theorems for the (small) quantum cohomology of partial flag varieties $\operatorname{SL}(n)/P$, including the quantum Pieri and quantum Giambelli formulas and the presentation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14N35, 14M15, 05E15

Retrieve articles in all journals with MSC (2000): 14N35, 14M15, 05E15


Additional Information

Anders Skovsted Buch
Affiliation: Matematisk Institut, Aarhus Universitet, Ny Munkegade, 8000 Århus C, Denmark
Email: abuch@imf.au.dk

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03655-4
PII: S 0002-9947(04)03655-4
Received by editor(s): March 12, 2003
Published electronically: September 2, 2004
Article copyright: © Copyright 2004 American Mathematical Society